MathSciNet Relay Station
MathSciNet bibliographic data
MR2214745 15A18
Golub, Gene H.; Liao, Li-Zhi Continuous methods for extreme and interior eigenvalue problems. Linear Algebra Appl. 415 (2006), no. 1, 31–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement